RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 1(235), Pages 179–180 (Mi umn2241)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Pavel Petrovich Korovkin (on his seventieth birthday)

S. M. Nikol'skii, Al. A. Privalov, P. L. Ul'yanov


Full text: PDF file (254 kB)

English version:
Russian Mathematical Surveys, 1984, 39:1, 209–211

Bibliographic databases:

Document Type: Personalia
MSC: 01A70, 42C05, 42A20, 41A58

Citation: S. M. Nikol'skii, Al. A. Privalov, P. L. Ul'yanov, “Pavel Petrovich Korovkin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 39:1(235) (1984), 179–180; Russian Math. Surveys, 39:1 (1984), 209–211

Citation in format AMSBIB
\Bibitem{NikPriUly84}
\by S.~M.~Nikol'skii, Al.~A.~Privalov, P.~L.~Ul'yanov
\paper Pavel Petrovich Korovkin (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 1(235)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn2241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733986}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..189P}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 1
\pages 209--211
\crossref{https://doi.org/10.1070/RM1984v039n01ABEH003089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ABT4900030}


Linking options:
  • http://mi.mathnet.ru/eng/umn2241
  • http://mi.mathnet.ru/eng/umn/v39/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:614
    Full text:94
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018